# SDR CALA2013120993533

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 50,315 hours, 6,065 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 79
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SATCOM EICAS MESSAGE.  UNABLE TO RESET & NO AVAILABILITY TO LOG OFF OR ON, ON SATCOM PAGE.  SDU FAULT ON MAT, REPLACED SATELLITE DATA UNIT, OPERATIONS CHECKED NORMAL.
